MAUDE Adverse Event Report: Cook Ireland Ltd SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - Anoscope and Accessories

Cook Ireland Ltd SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE; FER - Anoscope and Accessories
Model Number G34063
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
On opening and utilizing 'short-shot', it was noted that only 2 rubber bands.Luckily there was another back up that was opened and used on the patient.The procedure was a success.______________________________ was the device expiry date checked prior to use of the device? > yes was the device stored in its original packaging? > yes please describe the storage conditions especially pertaining to temperature and light exposure.> product was used after it was delivered.Was the device tested prior to due by deploying a band? > no was the complaint issue identified prior to use? > no, it was identified during usage.Was alcohol applied to the device? > no please describe the location and type of site to be banded.> internal hemorrhoids were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? > no at what stage of the procedure was it first noted that only two rubber bands were present on the shortshot device (e.G., during device preparation, upon insertion, or during the procedure)? > during the procedure was an attempt made to deploy any of the bands before the issue was identified? if so, how many bands were successfully deployed, if any? > no were there any difficulties encountered during deployment or any observations that led to the identification of the issue? > no was the device inserted into the patient before the issue was identified? > yes if available, could you please provide a brief sequence of events describing how the issue was identified and the actions taken thereafter? > on opening and utilizing the short-shot, it was noticed that there were only 2 rubber bands.Luckily there was back up which was then opened for the patient.
 
Additional Manufacturer Narrative
F5 - (b)(4) investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
SHORTSHOT SAEED HEMORRHOIDAL MULTI-BAND LIGATOR WITH TRIVIEW ANOSCOPE
Common Device Name
FER - Anoscope and Accessories
Manufacturer (Section D)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
Cook Ireland Ltd
o'halloran rd
national technology park
limerick V94 N 8X2
EI   V94 N8X2
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
EI   V94 N8X2
+353()061334440
MDR Report Key50912843
Report Number3001845648-2026-00397
Device Sequence Number5778531
Product Code FER
UDI-Device Identifier00827002340633
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34063
Device Catalogue NumberHMBL-4-TRI
Device Lot NumberC2440496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown